Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 10:38 AM CDT for Val Verde County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 10:38 AM CDT (15:38 UTC)
- Expired
- May 11, 2015, 11:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 106 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:19 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 3.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 975 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
856
WUUS54 KEWX 111538
SVREWX
TXC465-111615-
/O.NEW.KEWX.SV.W.0101.150511T1538Z-150511T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1038 AM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1115 AM CDT
* AT 1037 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEMINOLE
CANYON STATE PARK...OR 13 MILES WEST OF COMSTOCK...MOVING EAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COMSTOCK AND SEMINOLE CANYON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. IF OUTDOORS...SEEK SHELTER IMMEDIATELY.
&&
LAT...LON 2978 10114 2952 10118 2953 10126 2957 10124
2962 10125 2963 10126 2962 10128 2958 10128
2959 10131 2965 10130 2966 10135 2965 10136
2970 10137 2971 10140 2974 10140
TIME...MOT...LOC 1537Z 269DEG 14KT 2965 10139
HAIL...1.00IN
WIND...60MPH
$$
TB31 follow-up statement
862
WWUS54 KEWX 111608
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 AM CDT MON MAY 11 2015
TXC465-111618-
/O.EXP.KEWX.SV.W.0101.000000T0000Z-150511T1615Z/
VAL VERDE TX-
1108 AM CDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VAL VERDE COUNTY WILL
EXPIRE AT 1115 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2978 10114 2952 10118 2953 10126 2957 10124
2962 10125 2963 10126 2962 10128 2958 10128
2959 10131 2965 10130 2966 10135 2965 10136
2970 10137 2971 10140 2974 10140
TIME...MOT...LOC 1605Z 269DEG 14KT 2965 10139
$$
TB3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:58 AM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 11, 6:58 AM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 AM CDT MON MAY 11 2015 .AVIATION... A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING THE TERMINALS AND WILL BRING RAIN WITH REDUCED VISIBILITY. AFTER THIS LINE PASSES THERE SHOULD BE SOME IMPROVEMENT FOR THE MORNING AND EARLY AFTERNOON. CHANCES FOR TSRA WILL INCREASE LATE THIS AFTERNOON AND CONTINUE THROUGH THE END OF THE TAF PERIOD. WHILE CONTINUOUS RAIN IS NOT LIKELY...IT IS HARD TO DETERMINE WHEN IT WILL RAIN AND WHEN IT WILL STOP. OVERALL FLYING CONDITIONS WILL MAINLY BE MVFR THROUGH THIS PERIOD WITH ONLY OCCASIONAL IMPROVEMENTS TO VFR. && .PREV DISCUSSION... /ISSUED 433 AM CDT MON MAY 11 2015/ UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH FOR THE AREA ALONG AND NORTH OF HWY 90/I-10. THUNDERSTORMS HAVE BEGUN TO FORM OVER VAL VERDE AND EDWARDS COUNTIES AND THEY CONTINUE OVER NORTHERN BURNET AND WILLIAMSON. EXPECT STORMS TO FORM IN BETWEEN THESE TWO AREAS. CONDITIONS ARE FAVORABLE FOR STORMS TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MOST LIKELY THREATS. THERE IS ALSO A SMALLER CHANCE FOR A TORNADO. THE WATCH IS IN EFFECT UNTIL 11 AM. PREV DISCUSSION... /ISSUED 324 AM CDT MON MAY 11 2015/ SHORT TERM (TODAY THROUGH TUESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM WYOMING TO FAR WEST TEXAS. THERE WAS A 250MB JET STREAK ACROSS THE BIG BEND PUSHING INTO OUR CWA. THE SURFACE WINDS ACROSS OUR AREA WERE FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE IN THE 70S. THERE WAS A COLD FRONT STRETCHING FROM CENTRAL OKLAHOMA TO NEAR LUBBOCK TO NORTHEASTERN NEW MEXICO. THE UPPER TROUGH AXIS WILL MOVE TO THE NORTHEAST TODAY AND A WEAK RIDGE WILL BUILD OVER THE REGION. BUT EVEN WITH THIS RIDGING THE FLOW WILL REMAIN SOUTHWESTERLY. AT THE SURFACE...THE COLD FRONT WILL DROP SOUTHWARD AND ENTER OUR CWA AROUND NOON TODAY AND GET TO THE SOUTHERN BORDER BY TUESDAY MORNING. THE FRONT SHOULD ACT AS A FOCUS FOR CONVECTIVE DEVELOPMENT. FORECAST SOUNDINGS SHOW 2000 TO 2500 J/KG OF CAPE AND 30 TO 35 KTS OF VERTICAL WIND SHEAR. THIS COULD PRODUCE MULTICELLULAR STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. WE ARE IN THE SPC SLIGHT RISK AREA FOR TODAY AND IT COVERS MOST OF OUR FORECAST AREA DUE TO THE EXPECTATION OF WIDESPREAD STORMS ALONG THE FRONT. THE FRONT WILL STALL AND THEN RETREAT BACK NORTHWARD TUESDAY. THIS WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST. PW WILL INCREASE TONIGHT AND TUESDAY TO 1.75 TO 2.00 INCHES. THIS WILL BRING A THREAT FOR LOCALLY HEAVY RAIN. RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SOUTHEAST OF A LINE FROM BURNET TO KERRVILLE TO PEARSALL. WILL HOLD OFF ON FLASH FLOOD WATCH FOR THE MOMENT...BUT MAY ISSUE ONE BEFORE THE DAY SHIFT. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE FRONTAL BOUNDARY WILL LIE TO THE NORTH OF OUR CWA AND THIS WILL PROVIDE SUFFICIENT LIFT TO PRODUCE THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. AT THE SAME TIME ANOTHER UPPER LEVEL TROUGH WILL MOVE THROUGH THE SOUTHWEST AND INTO THE PLAINS WEDNESDAY AND THURSDAY. MODELS ARE SHOWING AN ADDITIONAL ONE TO TWO INCHES OF RAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THURSDAY POPS AND QPF WILL BEGIN TRENDING DOWNWARD. ANOTHER UPPER LEVEL TROUGH WILL DIG DOWN ALONG THE WEST COAST AND THE DRYLINE WILL MOVE INTO OUR NORTHWESTERN AREA. WE WILL CONTINUE TO HAVE SLIGHT TO LOW END CHANCE POPS THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 65 73 66 78 / 60 80 80 70 70 AUSTIN BERGSTROM INTL AIRPORT 81 66 74 67 78 / 60 80 80 70 70 NEW BRAUNFELS MUNI AIRPORT 81 67 75 68 79 / 60 80 80 70 70 BURNET MUNI AIRPORT 77 61 70 64 75 / 50 70 80 70 70 DEL RIO INTL AIRPORT 83 67 77 68 80 / 60 70 70 70 70 GEORGETOWN MUNI AIRPORT 79 62 70 65 77 / 60 80 80 70 70 HONDO MUNI AIRPORT 83 67 77 68 81 / 60 70 80 70 70 SAN MARCOS MUNI AIRPORT 82 66 74 67 77 / 60 70 80 70 70 LA GRANGE - FAYETTE REGIONAL 83 69 77 70 80 / 60 80 80 60 70 SAN ANTONIO INTL AIRPORT 82 67 76 68 79 / 60 70 80 70 70 STINSON MUNI AIRPORT 83 69 77 70 80 / 60 80 80 70 70 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...15 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 5:05 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 505 AM CDT MON MAY 11 2015 TXZ171>173-183>194-202>209-217>225-228-121015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 505 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS TODAY. STORMS WILL FORM IN THE VICINITY OF A COLD FRONT ACROSS THE AREA. THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING TONIGHT. ONE TO THREE INCHES OF RAIN WITH ISOLATED AMOUNTS TO FIVE ARE POSSIBLE. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE TUESDAY. AN ADDITIONAL INCH OF RAIN IS POSSIBLE. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH TUESDAY.
In the hours before
Special weather statement, May 11, 7:58 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 758 AM CDT MON MAY 11 2015 TXZ204-111330- MEDINA TX- 758 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA COUNTY UNTIL 830 AM CDT... AT 757 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF TARPLEY...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO...NEW FOUNTAIN AND D'HANIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2963 9941 2962 9899 2930 9907 2924 9941 TIME...MOT...LOC 1257Z 259DEG 22KT 2952 9929 TB3
Special weather statement, May 11, 8:42 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 842 AM CDT MON MAY 11 2015 TXZ204-111415- MEDINA TX- 842 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEDINA COUNTY UNTIL 915 AM CDT... AT 841 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR D'HANIS...OR NEAR HONDO...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HONDO...CASTROVILLE...NEW FOUNTAIN...DUNLAY...D'HANIS...BADER... NOONAN AND QUIHI. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2926 9933 2952 9932 2951 9890 2925 9889 TIME...MOT...LOC 1341Z 278DEG 21KT 2937 9924 TB3
Local storm report, May 11, 8:52 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLASH FLOOD PAIGE 30.22N 97.12W
05/11/2015 BASTROP TX EMERGENCY MNGR
MULTIPLE LOW WATER CROSSINGS HAVE BEEN CLOSED AROUND
THE PAIGE AREA.
&&
EVENT NUMBER EWX1500327Special weather statement, May 11, 9:01 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 901 AM CDT MON MAY 11 2015 TXZ183-184-202-111445- EDWARDS TX-VAL VERDE TX-KINNEY TX- 901 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS... NORTHWESTERN KINNEY AND EAST CENTRAL VAL VERDE COUNTIES UNTIL 945 AM CDT... AT 901 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF LAKE VIEW...OR 17 MILES NORTH OF DEL RIO...MOVING SOUTH SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN EDWARDS...NORTHWESTERN KINNEY AND EAST CENTRAL VAL VERDE COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2946 10088 2971 10085 2969 10052 2939 10064 TIME...MOT...LOC 1401Z 282DEG 9KT 2961 10079 TB3
Special weather statement, May 11, 9:23 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT MON MAY 11 2015
TXZ183-111500-
VAL VERDE TX-
923 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE COUNTY UNTIL
1000 AM CDT...
AT 922 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR COMSTOCK...MOVING SLOWLY NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LOMA ALTA...LAKE VIEW...SEMINOLE CANYON STATE PARK...
CIENEGAS TERRACE...AMISTAD VILLAGE...BOX CANYON-AMISTAD...SHUMLA...
VINEGARONE...PAFFORD CROSSING...DEVILS RIVER STATE NATURAL AREA...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2979 10154 2997 10110 2995 10070 2933 10094
2937 10101 2946 10106 2947 10115 2952 10117
2956 10125 2963 10126 2958 10128 2961 10131
2965 10130 2966 10135 2965 10136 2975 10142
2977 10140 2975 10144 2979 10146 2976 10151
TIME...MOT...LOC 1422Z 219DEG 8KT 2974 10113
TB3Local storm report, May 11, 10:01 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM FLASH FLOOD 2 NW MANHEIM 30.25N 97.05W
05/11/2015 LEE TX EMERGENCY MNGR
FM 2440...AND SEVERAL COUNTY ROADS 106...107...AND 108
CLOSED IN LEE COUNTY DUE TO FLOODING. REPORTS GATHERED
VIA FACEBOOK.
&&
EVENT NUMBER EWX1500328The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 11, 2:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 11, 2:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| May 11, 3:01 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:21 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 114 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 11, 3:31 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| May 11, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 11, 4:43 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 62 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| May 11, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 53 min |
| May 11, 5:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 11, 5:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| May 11, 5:55 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 65 min |
| May 11, 6:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 113 min |
| May 11, 6:56 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 64 min |
| May 11, 7:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis | 119 min |
| May 11, 7:55 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 7:58 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| May 11, 8:18 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 8:30 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 30 min |
| May 11, 8:42 AM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 11, 8:48 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 11, 9:01 AM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| May 11, 9:23 AM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| May 11, 10:01 AM CDT | Areal Flood Advisory | EWX | Val Verde | 119 min |
| May 11, 10:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 11, 10:48 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 56 hr |
| May 11, 11:06 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 11:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 11, 12:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| May 11, 12:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| May 11, 1:59 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| May 11, 3:29 PM CDT | Special Weather Statement | EWX | Zavala | 31 min |
| May 11, 4:08 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 4:14 PM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
| May 11, 4:30 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 11, 4:45 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 11, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 11, 5:33 PM CDT | Special Weather Statement | EWX | Karnes | 42 min |
| May 11, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 52 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 23 min |
| May 11, 6:13 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes | 3 hr |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 62 min |
| May 11, 6:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 6:31 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 11, 6:42 PM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.